# SDR AALA20130805008

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 3,233 hours, 1,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14D FORWARD EMERGENCY LIGHT MISSING RED LENS.  REPLACED RED LENS FOR SEAT 14D FORWARD EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
